×

Found 174 Documents (Results 1–100)

Ground state solutions for the nonlinear Choquard equation with prescribed mass. (English) Zbl 1475.35136

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 23-41 (2021).
MSC:  35J20 35J91
PDF BibTeX XML Cite
Full Text: DOI

Operator method for constructing a solution of a class of linear differential equations of fractional order. (English) Zbl 1403.34008

Kalmenov, Tynysbek Sh. (ed.) et al., Functional analysis in interdisciplinary applications, Astana, Kazakhstan, October 2–5, 2017. Cham: Springer (ISBN 978-3-319-67052-2/hbk; 978-3-319-67053-9/ebook). Springer Proceedings in Mathematics & Statistics 216, 179-193 (2017).
MSC:  34A08 34A09 34A30
PDF BibTeX XML Cite
Full Text: DOI

On the use of elliptic regularity theory for the numerical solution of variational problems. (English) Zbl 1378.65130

Daras, Nicholas J. (ed.) et al., Operations research, engineering, and cyber security. Trends in applied mathematics and technology. Based on the presentations at the conference, Nea Peramos, Greece, May 2015. Cham: Springer (ISBN 978-3-319-51498-7/hbk; 978-3-319-51500-7/ebook). Springer Optimization and Its Applications 113, 231-257 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software